# SDR HEEA075945

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 15,686 hours
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 78083455
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ADI BEGAN TUMBLING IN LEVEL FLIGHT. REPLACED WITH SERVICEABLE PART.
